# SDR TWAA0006105

- Difficulty date: February 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK CUSP ANGLE SPLICE HAD CORROSION AT STA 210 RT.  NEW SPLICE MADE PER CUSP ANGLE CORROSION REPAIR,  SRM 53-05, PAGE 141.  --CLOSED---
